MAUDE Adverse Event Report: LDR MEDICAL IMPLANT MOBIC M ST 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL IMPLANT MOBIC M ST 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3355
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that during the procedure the implant disassembled in the disc space.The implant was removed and an alternate implant of the same size was used to complete the case.There were no additional patient impacts or surgical delays reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint is non-verifiable for one (1) of one (1) returned mobi-c implant (pn mb3355) for the failure of disassembly when removing the peek from the implant.The severity of this event is 0 (rmr-00107).Medical records were not provided for review.Potential cause: this failure could be caused by failure to widen the peek cartridge enough to clear the side posts of the prosthesis plates during removal, and/or failure to rotate the peek to the correct angle during removal, causing it to bind/stick on the prosthesis, leading to disassembly.Complaint history: there were other 8 complaints for similar events related to the same part number in the 12 months leading up to the notification date through to the present.There were zero (0) other complaints related to this lot number in all time.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use and compatibility: this device is used for treatment.Reported event is not related to a combination of product lines; therefore a compatibility review is not applicable.

Brand Name
IMPLANT MOBIC M ST 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key9206009
Report Number3004788213-2019-00301
Device Sequence Number10839107
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)230601(10)5317489
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Catalogue NumberMB3355
Device Lot Number5317489
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight65